Advertisement

Ukrainian Mathematical Journal

, Volume 56, Issue 1, pp 96–108 | Cite as

On the Smoothness of a Generalized Solution of the First Initial Boundary-Value Problem for Strongly Parabolic Systems in a Cylinder with Nonsmooth Base with Respect to Time Variable

  • Nguyen Manh Hung
  • Pham Trieu Duong
Article
  • 20 Downloads

Abstract

We consider the first initial boundary-value problem for strongly parabolic systems in an infinite cylinder with nonsmooth boundary. We establish conditions for the existence of generalized solutions, an estimate for this solutions, and an estimate for the derivative of the solution.

Keywords

Time Variable Generalize Solution Parabolic System Infinite Cylinder Nonsmooth Boundary 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    V. A. Kondrat'ev, Tr. Mosk. Mat. Obshch., 16, 209–292 (1967).Google Scholar
  2. 2.
    V. G. Maz'ya and B. A. Plamenevskii, Tr. Mosk. Mat. Obshch., 37, 49–93 (1978).Google Scholar
  3. 3.
    M. S. Agranovich and M. I. Vishik, “Elliptic problems with a parameter and parabolic problems of general type,” Usp. Mat. Nauk, 19, No. 3, 53–161 (1964).Google Scholar
  4. 4.
    A. M. Il'in, A. S. Kalashnikov, and O. A. Oleinik, “Linear equations of the second order of parabolic type,” Usp. Mat. Nauk, 17, No. 3, 3–146 (1962).Google Scholar
  5. 5.
    G. Fichera, Existence Theorems in Elasticity, Springer, New York–Berlin (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • Nguyen Manh Hung
    • 1
  • Pham Trieu Duong
    • 1
  1. 1.Hanoi University of EducationVietnam

Personalised recommendations